# SDR CKSA97247

- Difficulty date: May 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707CK
- Make and model: Boeing 747269B
- Aircraft serial: 21541
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 766
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-2 CHECK INSPECTION, FOUND FORWARD CARGO COMPARTMENT STA 766 FLOOR PANEL END SUPPORT BENT AND CRACKED LBL 28 MARKED J-55.  REMOVED DAMAGED SUPPORT.  MANUFACTURED NEW PART (7075-T6) IAW SRM 53-10-21, 51-10-02 MM 51-21-02 AND SRM 51-30-02.  C-CHECK INSPECTION 7TK7030.  NON-ROUTINE TASK CARD NUMBER 101896.
